I just started my Clomid/IUI cycle. I've taken day 2 of Clomid and so far no side effects of the meds. I start ultrasounds on Feb 13th daily until O and then IUI time!
This is going to be the longest month EVER!!
good luck! I REALLY hope it works for you!
~ Tacie's Space ~ TTC #1 since Jan 01, 2006
LOL. I think I spoke too soon! I got a massive headache last night that's still sort of a dull ache this morning. I hope that it eventually goes away!
Oh no, I hope the headache went away. I will start Clomid tomorrow. I'm thinking about taking it later in the day in case it does upset my tummy or worse, make me dizzy and sick. This might seem weird to anyone else but the ladies who post on these boards, BUT my period was much heavier than it has been in a long time, sorry TMI. I am hoping that's a really good sign because most of the time it's not very heavy and last maybe 2 days.
best of luck with the clomid and IUI!!! i know what you mean about these months dragging on and on. and i often get bad headaches during the days when i'm taking the clomid. the other side effects i don't feel til after ovulation (nausea, etc.). it's a bummer 'cause the clomid side effects can be so similar to early pregnancy symptoms!
anyway, welcome, and keep us posted!
DS Asher born 11/29/09
DD Clara born 3/9/12
Christina - the headache did get better. I have an overall sort of sick feeling now though, like a heavy head and a little nausea.
So, there can be symptoms AFTER I stop taking the meds? LOL, I totally didn't even think of that!
Thanks Dawn. I didnt even think of that part!
So far the major thing I've felt is just Luke I'm run down. As if I'm getting over a cold or flu. Headaches and exhausted.
Weird side effect, my AF ended earlier! Usually she go full force for 5 days then spotting for 2 days. This time she was done on CD 4 with only light spotting the last three days.